Due Date Calculator
Am I Pregnant Quiz

Click below to send your question to Dr. Amy.

Keep in mind that you may be able to find the answers to your question by searching the Ask Dr. Amy Archive below the ad.

Wednesday, November 16, 2005

Swollen vagina

Hi Dr Amy,

I am having a problem. A couple weeks ago I found out I had a yeast infection. After about a week I bought a Monistat 1 combination pack. It was a one night use and when I woke up, I felt
better. The next day my vagina swelled right up. And now, a few days later, it is still swollen and I also have little tears between my vagina and anus. I really don't know what has caused the tears, or why I am swollen. Do you have any idea what this be? Thank you so much!

Brenna

Dear Brenna,

It sounds like you either still have an infection, or you have had an allergic reaction to Monistat. The tiny tears might be from scratching the area. You need to see a doctor to find out what is going on.

Sincerely,
Amy

0 Comments:

Post a Comment

<< Home

Site Meter